# SDR SWAA2013010911321

- Difficulty date: January 6, 2013
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N618WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28034
- Aircraft time: 56,075 hours, 45,369 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90499R3
- Condition: Faulty
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAVATORY SMOKE DETECTOR SOUNDED.  REMOVED AND REPLACED DETECTOR PER MM.
